# SDR DL757002077

- Difficulty date: October 19, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 44,094 hours, 22,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31512
- Condition: Tool Damage
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF A TEMPORARY SKIN REPAIR FOR ACCOMPLISHMENT OF A PERMANENT REPAIR, THE SKIN AND TEAR STRAP AT FS 640 WAS DAMAGED.  THE DAMAGED SECTION OF SKIN AND TEAR STRAP WERE CUT OUT.  THE TEAR STRAP WAS REPAIRED WITH AN INTERNAL       ALUMINUM STRAP AND THE SKIN REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER PER ER/A 378689-14, REV A.
